# SDR DALA2024012000889

- Difficulty date: January 18, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 31,892 hours, 12,341 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8300005604
- Part serial: 21764E
- Condition: Cracked
- Location: #2
- Part time: 31,876 hours, 12,337 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3820 -ATB- RETURNED ATL DUE TO CAPTAIN'S L1 WINDSHIELD CRACKED. CORRECTIVE ACTION: MAINTENANCE REPLACED WINDSHIELD AND WHCU. REFER TO B737 AMM 56-11 AND AMM 30-40-11.
